MathSciNet Relay Station
MathSciNet bibliographic data
MR2661704 15A24 (15B48 65H10)
He, You-mei; Long, Jian-hui On the Hermitian positive definite solution of the nonlinear matrix equation $X+\sum^m_{i=1}A_i^*X^{-1}A_i=I$. Appl. Math. Comput. 216 (2010), no. 12, 3480–3485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement